MathSciNet Relay Station
MathSciNet bibliographic data
MR1973987 53C55 (53C25)
Hwang, Andrew D.; Maschler, Gideon Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2183–2203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement